On nonlinear scattering of states which are close to a soliton
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 49-63
@incollection{AST_1992__210__49_0,
     author = {Buslaev, V. S. and Perelman, Galina},
     title = {On nonlinear scattering of states which are close to a soliton},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {49-63},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__49_0}
}
Buslaev, V. S.; Perelman, Galina. On nonlinear scattering of states which are close to a soliton, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 49-63. http://www.numdam.org/item/AST_1992__210__49_0/

[Be-Li] Berestycki, H. and Lions, P. L., Nonlinear scalar field equations.I. Existence of a ground state, Arch. Rat. Mech. Anal. 82 (1982), 313-345.

[Ca-Li] Cazenave, T. and Lions, P. L., Orbital stability of standing waves for somenonlinear Schroendinger equations, Comm. Math. Phys. 85 (1982), 549-561.

[G-V] Ginibre, J. and Velo, G., On a class of nonlinear equations. I, J. Funct. Anal. 32 (1979), 1-71.

Ginibre, J. and Velo, G., On a class of nonlinear equations. II, J. Funct. Anal. 32 (1979), 1-71.

[He] Henry, D., Geometrical theory of semilinear parabolic equations, Springer (1981)

[K] Kato, T., On nonlinear Schroedinger equation, Ann. Inst. Henri Poincare, Physique Theorique 46 (1987), 113-129.

[Sh-Str] Shatah, J. and Strauss, W., Instability of nonlinear bound states, Comm. Math. Phys. 55 (1977), 149-162.

[Sof-We] Soffer, A. and Weinstein, M. I., Multichannel nonlinear scattering for nonintegrable equations, Comm. Math. Phys.

[Str1] Strauss, W. A., Dispersion of low energy waves for two conservative equations, Arch. Rat. Mech. Anal. 55 (1974), 86-92.

[Str2] Strauss, W. A., Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), 149-162.

[We1] Weinstein, M. I., Modulational stability of ground states of nonlinear Shroedinger equations, SIAM J. Math. Anal. 16 (1985), 472-491.

[We2] Weinstein, M. I., Lyapunov stability of ground states or dispersive evolution equation, Comm. Pure Appl. Math. 39 (1981), 51-68